Alert archive / Wisconsin / Gale Warnings in 2010
Gale Warning 7, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Sep 6, 2010, 4:15 PM CDT. It took effect at Sep 7, 2010, 4:00 AM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2010, 4:15 PM CDT (21:15 UTC)
- In effect from
- Sep 7, 2010, 4:00 AM CDT
- Expired
- Sep 7, 2010, 9:11 PM CDT
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
662 WHUS73 KGRB 062115 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 415 PM CDT MON SEP 6 2010 ...GUSTY WINDS AND BUILDING WAVES TONIGHT AND TUESDAY... LOW PRESSURE OVER IOWA WILL MOVE TO WESTERN LAKE SUPERIOR TUESDAY MORNING. THIS SYSTEM WILL BRING INCREASING SOUTHERLY WINDS TONIGHT...REACHING GALE FORCE GUSTS LATE TONIGHT. LMZ541-070515- /O.EXA.KGRB.SC.Y.0040.000000T0000Z-100907T0900Z/ /O.UPG.KGRB.GL.A.0002.100907T0900Z-100908T0000Z/ /O.NEW.KGRB.GL.W.0007.100907T0900Z-100908T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 415 PM CDT MON SEP 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT TUESDAY... ...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM CDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. SOUTHERLY WINDS OF 15 TO 25 KTS WILL BECOME SOUTHWEST AFTER MIDNIGHT... WITH GALE FORCE GUSTS TO 35 KTS OVERNIGHT...AND GALE FORCE GUSTS TO 40 KTS TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-070515- /O.CON.KGRB.SC.Y.0040.000000T0000Z-100907T0900Z/ /O.UPG.KGRB.GL.A.0002.100907T0900Z-100908T0000Z/ /O.NEW.KGRB.GL.W.0007.100907T0900Z-100908T0600Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 415 PM CDT MON SEP 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... ...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. SOUTHERLY WINDS OF 15 TO 25 KTS WILL BECOME SOUTHWEST AFTER MIDNIGHT... WITH GALE FORCE GUSTS TO 35 KTS OVERNIGHT...AND SOUTHWEST GALE FORCE GUSTS TO 40 KTS TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-070515- /O.UPG.KGRB.GL.A.0002.100907T0900Z-100908T0000Z/ /O.NEW.KGRB.GL.W.0007.100907T0900Z-100908T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 415 PM CDT MON SEP 6 2010 ...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KTS AFTER MIDNIGHT...GUSTING TO AROUND 30 KTS BY DAYBREAK. WAVES WILL BUILD TO 3 TO 5 FT. SOUTHWEST WINDS WITH GALE FORCE GUSTS TO 40 KTS ARE EXPECTED ON TUESDAY. WIND WILL BECOME WEST BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
637 WHUS73 KGRB 070208 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 PM CDT MON SEP 6 2010 ...GUSTY WINDS AND BUILDING WAVES TONIGHT AND TUESDAY... LOW PRESSURE OVER CENTRAL MINNESOTA WILL MOVE TO WESTERN LAKE SUPERIOR TUESDAY MORNING. THIS SYSTEM WILL BRING INCREASING SOUTHERLY WINDS TONIGHT...REACHING GALE FORCE GUSTS TUESDAY MORNING. LMZ541>543-071015- /O.CON.KGRB.SC.Y.0040.000000T0000Z-100907T0900Z/ /O.CON.KGRB.GL.W.0007.100907T0900Z-100908T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 908 PM CDT MON SEP 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. SOUTHERLY WINDS OF 10 TO 20 KTS WILL BECOME SOUTHWEST AFTER MIDNIGHT... WITH GALE FORCE GUSTS TO 35 KTS LATE TONIGHT...AND GALE FORCE GUSTS TO 40 KTS TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-071015- /O.CON.KGRB.GL.W.0007.100907T0900Z-100908T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 908 PM CDT MON SEP 6 2010 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 1 AM CDT WEDNESDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS AFTER MIDNIGHT...GUSTING TO AROUND 30 KTS BY DAYBREAK. WAVES WILL BUILD TO 3 TO 5 FT. SOUTHWEST WINDS WITH GALE FORCE GUSTS TO 40 KTS ARE EXPECTED ON TUESDAY. WIND WILL BECOME WEST BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
663 WHUS73 KGRB 070920 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 420 AM CDT TUE SEP 7 2010 ...GALE CONDITIONS THROUGH THIS EVENING... A DEEP LOW PRESSURE SYSTEM WILL MOVE THROUGH LAKE SUPERIOR TODAY BRINGING GALE CONDITIONS TO THE WATERS OF LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ541>543-071730- /O.EXP.KGRB.SC.Y.0040.000000T0000Z-100907T0900Z/ /O.CON.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 420 AM CDT TUE SEP 7 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. GALE FORCE WINDS ARE EXPECTED THROUGH MIDNIGHT TONIGHT. LOOK FOR SUSTAINED SOUTHWEST TO WEST WINDS FROM 25 TO 35 KTS WITH GUSTS TO 40 KTS. THE WINDS WILL DIMINISH BELOW GALE STRENGTH BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-071730- /O.CON.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 420 AM CDT TUE SEP 7 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS AFTER MIDNIGHT... GUSTING TO AROUND 30 KTS BY DAYBREAK. WAVES WILL BUILD TO 3 TO 5 FT. SOUTHWEST WINDS WITH GALE FORCE GUSTS TO 40 KTS ARE EXPECTED ON TUESDAY. WIND WILL BECOME WEST BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
029 WHUS73 KGRB 070923 CCA MWWGRB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 421 AM CDT TUE SEP 7 2010 ...GALE CONDITIONS THROUGH THIS EVENING... A DEEP LOW PRESSURE SYSTEM WILL MOVE THROUGH LAKE SUPERIOR TODAY BRINGING GALE CONDITIONS TO THE WATERS OF LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ541>543-071745- /O.EXP.KGRB.SC.Y.0040.000000T0000Z-100907T0900Z/ /O.COR.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 421 AM CDT TUE SEP 7 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. GALE FORCE WINDS ARE EXPECTED THROUGH MIDNIGHT TONIGHT. THE WINDS WILL DIMINISH BELOW GALE STRENGTH BY WEDNESDAY MORNING. LOOK FOR SUSTAINED SOUTHWEST TO WEST WINDS FROM 25 TO 35 KTS WITH GUSTS TO 40 KTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-071745- /O.COR.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 421 AM CDT TUE SEP 7 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. GALE FORCE WINDS ARE EXPECTED THROUGH MIDNIGHT TONIGHT. THE WINDS WILL DIMINISH BELOW GALE STRENGTH BY WEDNESDAY MORNING. LOOK FOR SUSTAINED SOUTHWEST TO WEST WINDS FROM 25 TO 35 KTS WITH GUSTS TO 40 KTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
824 WHUS73 KGRB 071459 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 959 AM CDT TUE SEP 7 2010 ...GALE CONDITIONS THROUGH TONIGHT...... A DEEP LOW PRESSURE SYSTEM WILL MOVE THROUGH LAKE SUPERIOR THIS AFTERNOON... BRINGING GALE CONDITIONS TO THE WATERS OF LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-072300- /O.CON.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 959 AM CDT TUE SEP 7 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. GALE FORCE WINDS ARE EXPECTED THROUGH MIDNIGHT TONIGHT. THE WINDS WILL DIMINISH BELOW GALE STRENGTH BY WEDNESDAY MORNING. LOOK FOR SUSTAINED SOUTHWEST TO WEST WINDS FROM 25 TO 35 KTS WITH GUSTS TO 40 KTS. THIS WILL GENERATE WAVES OF 4 TO 7 FT TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
567 WHUS73 KGRB 072113 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 413 PM CDT TUE SEP 7 2010 ...GALE CONDITIONS SHOULD ABATE OVERNIGHT...... A STRONG LOW PRESSURE SYSTEM OVER NORTHERN LAKE SUPERIOR SHOULD MOVE EAST OVERNIGHT. GALE FORCE WINDS OVER THE WATERS OF LAKE MICHIGAN AND THE BAY OF GREEN BAY SHOULD CONTINUE THIS EVENING... THEN DIMINISH LATER TONIGHT AS THE STORM SYSTEM MOVES FURTHER AWAY FROM THE REGION. LMZ521-522-541>543-080515- /O.CON.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 413 PM CDT TUE SEP 7 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. SUSTAINED WESTERLY WINDS TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TO AROUND 40 KNOTS SHOULD CONTINUE THROUGH MIDNIGHT... THEN DIMINISH DURING THE EARLY MORNING HOURS OF WEDNESDAY. HIGHEST WAVES WILL BE IN THE 4 TO 7 FOOT RANGE ON THE CENTRAL AND NORTHERN PARTS OF THE BAY OF GREEN BAY THIS EVENING... WHICH SHOULD SLOWLY SUBSIDE TO THE 3 TO 6 FOOT RANGE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
795 WHUS73 KGRB 080211 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CDT TUE SEP 7 2010 ...WINDS GRADUALLY DIMINISHING TONIGHT... .WINDS WILL CONTINUE TO DIMINISH TONIGHT AS A LOW PRESSURE SYSTEM MOVES NORTHEAST OF THE GREAT LAKES REGION. LMZ521-522-541>543-081200- /O.CAN.KGRB.GL.W.0007.000000T0000Z-100908T0600Z/ /O.NEW.KGRB.SC.Y.0041.100908T0211Z-100908T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 911 PM CDT TUE SEP 7 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. WEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO AROUND 30 KNOTS EARLY TONIGHT WILL DIMINISH TO 10 TO 20 KNOTS LATE TONIGHT. WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4 FEET LATE TONIGHT WITH THE EXCEPTION OF LOCALLY HIGHER WAVES OF 3 TO 6 FEET NEAR NORTHERN DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH/RS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Sep 6, 3:08 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Sep 6, 3:08 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 308 PM CDT MON SEP 6 2010 .SHORT TERM...TONIGHT AND TUESDAY. LATEST RUC ANALYSIS AND VIS/IR/WV/RADAR IMAGERY SHOW A SEASONABLY STRONG LOW PRESSURE SYSTEM CROSSING THE NEBRASKA-IOWA STATE LINE AHEAD OF A STRONG SHORTWAVE INTO WESTERN SD AND NEBRASKA. EARLIER CONVECTION HAS MOVED TO THE EAST...BUT PERSISTENT WARM/MOIST ADVECTION HAS LED TO A BROKEN BAND OF LIGHT TO MODERATE SHOWERS SPREADING NORTHEAST ACROSS THE SOUTHWEST HALF OF THE STATE. CLOSER TO THE LOW PRESSURE SYSTEM...CONVECTION HAS DEVELOPED THIS AFTERNOON AND IS MOVING NE OVER WESTERN IOWA. PLENTY OF FORECAST CONCERNS OVER THE NEXT 24 HOURS...INCLUDING THUNDERSTORM CHANCES AND WIND HEADLINES BOTH FOR LAND AND MARINE AREAS. TONIGHT...LOW PRESSURE WILL MOVE NORTHEAST INTO CENTRAL MINNESOTA...WHILE THE LOW LEVEL BAROCLINIC ZONE WILL REMAIN NEARLY STATIONARY OVER NORTHERN MINNESOTA AND LAKE SUPERIOR. AHEAD OF THE SURFACE LOW...WARM MOIST ADVECTION AND STRONG 305K ISENTROPIC ASCENT WILL BE PRESENT THROUGH THE EVENING WITH A LLJ POINTED TOWARDS NE WISCONSIN. IN ADDITION...TIGHTENING THERMAL GRADIENTS WILL LEAD TOWARDS STRENGTHENING 850-700MB FGEN OVER THE UPPER PENINSULA AND NORTHERN WISCONSIN. WITH SHOWERS ARRIVING OVER CENTRAL WISCONSIN ALREADY...WENT LIKELY TO CATEGORICAL POPS OVER CENTRAL AND NORTHERN WISCONSIN...AND HIGH END CHANCES ELSEWHERE. THE OCCLUDED FRONT THEN PROCEEDS ACROSS THE AREA AFTER 06Z. HI RES MODELS INDICATE A BKN SQUALL LINE POSSIBLY DEVELOPING ALONG THE FRONT...WITH ELEVATED INSTABILITY ABOVE 850MB PROGGED UP TO 1000 J/KG OVER CENTRAL AND E-C WISCONSIN. WITH 850MB WINDS AROUND 50KTS...ANY CONVECTION ALONG THE SQUALL LINE WILL HAVE THE ABILITY TO GENERATE STRONG WINDS OF 40-50 KTS. THE FRONT EXITS BETWEEN 09-12Z WHEN A DRY SLOT ARRIVES...ENDING PRECIP OVER CENTRAL AND FAR NE WISCONSIN. ALTHOUGH COLD ADVECTION WILL ENSUE FOLLOWING THE FRONTS PASSAGE...ANY STRONG WINDS WILL HAVE TO WAIT UNTIL LATE TUESDAY MORNING. TUESDAY...THE OCCLUDED LOW WEAKENS AS IT MOVES ACROSS THE LAKE SUPERIOR REGION. COLD ADVECTION WILL CONTINUE BEHIND THE OCCLUDED FRONT. THIS WILL LEAD TO STEEPENING OF THE LOW LEVEL LAPSE RATES BY MIDDAY LEADING TO WIDESPREAD STRATO-CU AND THE POSSIBILITY OF DIURNALLY DRIVEN SHOWERS. MODELS INDICATE PLENTY OF WRAP AROUND MOISTURE TO SUPPORT SHOWER ACTIVITY...MOST WIDESPREAD OVER NORTHERN WISCONSIN...AND THE INHERITED GRIDS ALREADY HANDLE PRECIP CHANCES NICELY. FURTHERMORE...MODELS PORTRAY WIND SPEEDS BETWEEN 45-50 KTS AT 900MB WHICH WILL HAVE A GOOD OPPORTUNITY TO MIX TO THE SURFACE WITH DAYTIME HEATING BY LATE MORNING. WIND GUSTS TO 45 MPH APPEAR LIKELY SOUTH OF A WAUSAU TO WASHINGTON ISLAND LINE...AND STRONG PRESSURE RISES ARRIVING IN THE AFTERNOON WILL LIKELY AID IN PRODUCING THESE STRONGER GUSTS. HOWEVER...OFFICES TO OUR WEST WERE RELUCTANT TO ISSUE ANY WIND HEADLINES NEXT TO OUR CWA...SO WILL DEFER TO THE MIDNIGHT CREW FOR HEADLINE ISSUANCES. WILL ALREADY HAVE WINDY CONDITIONS IN THE FORECAST AND CONTINUE TO HEIGHTEN AWARENESS IN THE HWO. HIGHS RANGING FROM THE MID 60S NORTH TO MID 60S SE. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...MAIN FCST CONCERN IS PCPN TIMING WITH APPROACHING FRONTAL SYSTEM LATE IN THE WEEK. LINGERING WRAP-AROUND MOISTURE AND A MARGINAL LK-EFFECT SETUP (WINDS TOO WESTERLY TO BE IDEAL) WARRANT SMALL POPS FOR NC WI ON TUESDAY EVG. OTHERWISE...CANADIAN HIGH PRESSURE WILL BRING DRIER AND COOLER WEATHER TO THE REGION DURING THE MIDWEEK PERIOD. MODELS STILL BATTLING WITH EACH OTHER DURING THE EXTENDED PERIOD... ALTHOUGH THE GFS HAS BACKED OFF ON THE PCPN ARRIVAL TIME...AND NOW SUPPORTS A MAINLY DRY FCST THROUGH FRIDAY. THE GFS ENSEMBLE MEAN AND UKMET ARE STILL THE QUICKEST TO BRING RETURN FLOW PCPN INTO NE WI (THU NGT)...AND STILL FAVOR THE DEVELOPMENT OF A STG LOW MOVG THROUGH SW ONTARIO/LK SUP LATE FRI NGT AND SAT...WITH AN OCCLUDED FRONT PASSING THROUGH GRB CWA DURING THAT TIME PERIOD. THE ECMWF ENSEMBLE MEAN SHOWS SOME SUPPORT FOR THIS SCENARIO... ALTHOUGH IT TAKES THE SFC LOW FARTHER NORTH...THROUGH THE LK WINNIPEG AREA. THE OPERATIONAL ECMWF IS SLOWER WITH THE FRONTAL PASSAGE. WITH ALL OF THIS IN MIND...HAVE OPTED TO KEEP A DRY FCST INTACT THROUGH THURSDAY NIGHT...AND CONTINUE TO FOCUS THE HIGHEST POPS ON FRI NGT AND SAT...WHEN THE OCCLUDED FRONT APPEARS MOST LIKELY TO MOVE THROUGH. WILL KEEP SLGT CHCS FOR THE FRIDAY AND SUNDAY PERIODS TO ACCOUNT FOR THE UNCERTAINTY IN TIMING. && .AVIATION...STRONG LOW PRESSURE WILL MOVE NE ACROSS MINNESOTA AND LAKE SUPERIOR OVER THE NEXT 24 HOURS. WARM FRONT ATTACHED TO THE LOW WILL LIFT NORTH ACROSS WISCONSIN...GIVING THE TAF SITES SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. PRECIPITATION IS EXPECTED TO BE MOST WIDESPREAD AT RHI/AUW/CWA. THE OCCLUDED FRONT THEN BLOWS THROUGH BETWEEN 06-12Z TONIGHT. ALONG THIS FRONT...HI RES MODELS INDICATE A NARROW SQUALL LINE MOVING OVER AUW/CWA AROUND 06Z BEFORE WEAKENING IT AS IT REACHES ATW/GRB. IF THIS SQUALL LINE DEVELOPS...GUSTY WINDS TO 40-50 KTS WILL BE POSSIBLE WITHIN IT. WRAP AROUND MOISTURE WILL KEEP SHOWERS IN THE FORECAST AT RHI/AUW/CWA BY MID-MORNING. STRONG WINDS WILL ALSO DEVELOP BY LATE MORNING WITH GUSTS TO 40-45 MPH AT ALL TAF SITES EXCEPT RHI. && .MARINE...HEADLINE MANAGEMENT NOT THE EASIEST FOR THIS FORECAST PACKAGE. WITH MTW GUSTING NEAR 20 KTS...AND WINDS EXPECTED TO SUBTLY PICK UP LATE THIS AFTERNOON AND EARLY THIS EVENING SOUTH OF STURGEON BAY...WILL LET THE CURRENT SMALL CRAFT ADVISORY CONTINUE AS PLANNED. DID THROW IN THE DOOR COUNTY NEARSHORE INTO THE SMALL CRAFT AT 03Z TUESDAY WHEN SOUTHERLY WINDS INCREASE AHEAD OF THE OCCLUDED FRONT. ONCE THE OCCLUDED FRONT MOVES THROUGH BETWEEN 09-12Z...COLD ADVECTION WILL LET INSTABILITY TO INCREASE AND MIX DOWN 40-50KT WINDS AT 900MB. WILL START THE GALE WARNING AT 09Z AND END IT AT 06Z WED...WHEN WINDS ALOFT DIMINISH. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MPC/KIECKBUSCH
Hazardous weather outlook, Sep 6, 3:21 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 321 PM CDT MON SEP 6 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 321 PM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ANY THUNDERSTORMS THAT DEVELOP MAY PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY AN INTENSE LOW PRESSURE SYSTEM WILL PRODUCE STRONG GUSTY WINDS AS IT TRACKS ACROSS THE UPPER PENINSULA OF MICHIGAN ON TUESDAY. WIND GUSTS TO 40 TO 50 MPH ARE LIKELY OVER MUCH OF CENTRAL AND EAST CENTRAL WISCONSIN...INCLUDING THE LAKESHORE COUNTIES. THE STRONG WINDS MAY CAUSE SOME TREE OR POWER LINE DAMAGE...AND MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT AND SATURDAY... BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT PEAK WIND GUSTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-072030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 321 PM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT INCREASING SOUTHERLY WINDS AND BUILDING WAVES WILL POSE A HAZARD TO SMALL CRAFT OVER THE NEARSHORE WATERS OF LAKE MICHIGAN THIS EVENING. WINDS WILL VEER SOUTHWEST...WITH GUSTS INCREASING TO GALE FORCE...LATE TONIGHT. A GALE WARNING IS IN EFFECT LATE TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW OF THE STORMS COULD PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY STRONG SOUTHWEST TO WEST WINDS...WITH GALE FORCE GUSTS...WILL CONTINUE THROUGH TUESDAY EVENING. A GALE WARNING IS IN EFFECT THROUGH ABOUT MIDNIGHT TUESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT AND SATURDAY... BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. MPC/TSK
In the hours before
Special weather statement, Sep 6, 12:28 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1228 PM CDT MON SEP 6 2010 WIZ022-040-061800- DOOR-KEWAUNEE- 1228 PM CDT MON SEP 6 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 1222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LUXEMBURG...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... EUREN AND SLOVAN BY 1235 PM CDT... RANKIN AND RIO CREEK BY 1240 PM CDT... FORESTVILLE BY 1245 PM CDT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Special weather statement, Sep 6, 1:06 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 106 PM CDT MON SEP 6 2010 WIZ022-039-040-061845- BROWN-DOOR-KEWAUNEE- 106 PM CDT MON SEP 6 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DYCKESVILLE...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... ROSIERE BY 120 PM CDT... FORESTVILLE BY 130 PM CDT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Special weather statement, Sep 6, 3:46 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CDT MON SEP 6 2010 WIZ020-022-030-031-035>040-045-048>050-074-070300- MENOMINEE-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE- BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 346 PM CDT MON SEP 6 2010 ...STRONG WINDS EXPECTED FOR CENTRAL AND NORTHEAST WISCONSIN TOMORROW... A SEASONABLY STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS FAR NORTHERN WISCONSIN ON TUESDAY. STRONG WINDS ARE EXPECTED TO DEVELOP BY MIDDAY ALONG THE SOUTHERN PERIPHERY OF SURFACE LOW...WITH GUSTS BETWEEN 40 AND 50 MPH. THESE STRONG WINDS WILL HAVE THE HIGHEST POTENTIAL TO IMPACT LOCATIONS SOUTH OF A LINE FROM WAUSAU TO WASHINGTON ISLAND TUESDAY AFTERNOON. AS THE LOW MOVES AWAY FROM THE REGION TUESDAY EVENING...THE STRONG WINDS ARE ANTICIPATED TO DIMINISH. MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 6:39 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 51 min |
| Sep 6, 7:00 AM CDT | Severe Thunderstorm Warning | GRB | Portage | 45 min |
| Sep 6, 7:39 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 36 min |
| Sep 6, 1:21 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 24 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.